MathSciNet Relay Station
MathSciNet bibliographic data
MR296883 54A10 (06A20)
Larson, Roland E.; Thron, W. J. Covering relations in the lattice of $T\sb{1}$-topologies. Trans. Amer. Math. Soc. 168 (1972), 101–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement